VOL. 38 · NO. 5 | 2008
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 38 (5), (2008)
No abstract available
L. Chen, M. Fan, Y. Kuang, H. Zhu
Rocky Mountain J. Math. 38 (5), 1303-1305, (2008) DOI: 10.1216/RMJ-2008-38-5-1303
No abstract available
Articles
Xiaoxing Chen, Haijun Guo
Rocky Mountain J. Math. 38 (5), 1307-1322, (2008) DOI: 10.1216/RMJ-2008-38-5-1307
KEYWORDS: Time scales, four positive periodic solutions, Delay, predator-prey system, Coincidence degree, 34K15, 34C25, 34K20, 92D25
No abstract available
Jing-An Cui, Xin Tao, Huaiping Zhu
Rocky Mountain J. Math. 38 (5), 1323-1334, (2008) DOI: 10.1216/RMJ-2008-38-5-1323
KEYWORDS: SIS infection model, media coverage, Basic reproduction number, global stability, 54B20, 54F15
No abstract available
Yong-Hong Fan, Lin-Lin Wang
Rocky Mountain J. Math. 38 (5), 1335-1354, (2008) DOI: 10.1216/RMJ-2008-38-5-1335
KEYWORDS: Reaction-diffusion Volterra equation, sub- and supersolutions, Lyapunov functional method, global stability
No abstract available
Xiaomei Feng, Zhidong Teng, Long Zhang
Rocky Mountain J. Math. 38 (5), 1355-1376, (2008) DOI: 10.1216/RMJ-2008-38-5-1355
KEYWORDS: permanence, competition, nonautonomous LotkaVolterra system, feedback control, 34D25, 92D25
No abstract available
Caixia Gao, Enmin Feng
Rocky Mountain J. Math. 38 (5), 1377-1384, (2008) DOI: 10.1216/RMJ-2008-38-5-1377
KEYWORDS: stability, Lyapunov function, nonlinear impulsive system, 34K45, 49N25, 49N90
No abstract available
Shujing Gao, Lansun Chen, Zhidong Teng
Rocky Mountain J. Math. 38 (5), 1385-1402, (2008) DOI: 10.1216/RMJ-2008-38-5-1385
KEYWORDS: time delay, pulse vaccination, SEIRS epidemic model, global attractivity, permanence
No abstract available
Hongjian Guo, Lansun Chen, Xinyu Song
Rocky Mountain J. Math. 38 (5), 1403-1420, (2008) DOI: 10.1216/RMJ-2008-38-5-1403
KEYWORDS: impulsive effect, boundary value problem, Impulsive differential equation, single species, Allee effect, 54B20, 54F15
No abstract available
Zhixing Hu, Yang Yu, Wanbiao Ma
Rocky Mountain J. Math. 38 (5), 1421-1436, (2008) DOI: 10.1216/RMJ-2008-38-5-1421
KEYWORDS: Epidemiological models, quarantine, immigration, endemic equilibrium, global stability
No abstract available
Yongfeng Li, Chaoqun Ma, Jingan Cui
Rocky Mountain J. Math. 38 (5), 1437-1455, (2008) DOI: 10.1216/RMJ-2008-38-5-1437
KEYWORDS: vaccination, vertical transmission, impulsive effect, media coverage, 34C05, 92D25
No abstract available
Jianquan Li, Ladi Wang, Huiwen Zhao, Zhien Ma
Rocky Mountain J. Math. 38 (5), 1457-1479, (2008) DOI: 10.1216/RMJ-2008-38-5-1457
KEYWORDS: Epidemic model, age of infection, Equilibrium, stability
No abstract available
Xiaohong Li, Enmin Feng, Zhilong Xiu
Rocky Mountain J. Math. 38 (5), 1481-1491, (2008) DOI: 10.1216/RMJ-2008-38-5-1481
KEYWORDS: Optimality function, optimization algorithm, convergence
No abstract available
J.G. Lian, H.K. Zhang
Rocky Mountain J. Math. 38 (5), 1493-1504, (2008) DOI: 10.1216/RMJ-2008-38-5-1493
KEYWORDS: ES-S model, periodic solution, existence, uniqueness, stability
No abstract available
Zhijun Liu, Ronghua Tan, Yiping Chen
Rocky Mountain J. Math. 38 (5), 1505-1523, (2008) DOI: 10.1216/RMJ-2008-38-5-1505
KEYWORDS: Delay, impulse, competitive system, permanence, periodic solution
No abstract available
Junli Liu, Jianhong Wu, Yicang Zhou
Rocky Mountain J. Math. 38 (5), 1525-1540, (2008) DOI: 10.1216/RMJ-2008-38-5-1525
KEYWORDS: Transport-related infection, stability, Delay, permanence
No abstract available
Luju Liu, Yicang Zhou, Jianhong Wu
Rocky Mountain J. Math. 38 (5), 1541-1559, (2008) DOI: 10.1216/RMJ-2008-38-5-1541
KEYWORDS: TB model, case detection, relapse, treatment, M. tuberculosis
No abstract available
Liu Maoxing, Jin Zhen
Rocky Mountain J. Math. 38 (5), 1561-1572, (2008) DOI: 10.1216/RMJ-2008-38-5-1561
KEYWORDS: HIV/AIDS, vaccination, stability, Hopf bifurcation
No abstract available
Lequan Min, Yongmei Su, Yang Kuang
Rocky Mountain J. Math. 38 (5), 1573-1585, (2008) DOI: 10.1216/RMJ-2008-38-5-1573
KEYWORDS: Basic model of virus infection, basic infection reproduction number, equilibrium point, basin of global attraction
No abstract available
Seyed M. Moghadas, Murray E. Alexander, Beni M. Sahai
Rocky Mountain J. Math. 38 (5), 1587-1607, (2008) DOI: 10.1216/RMJ-2008-38-5-1587
KEYWORDS: adaptive dynamics, herd immunity, vaccination, epidemic patterns
No abstract available
Linfei Nie, Jigen Peng, Zhidong Teng
Rocky Mountain J. Math. 38 (5), 1609-1631, (2008) DOI: 10.1216/RMJ-2008-38-5-1609
KEYWORDS: Kolomogorov, Lotka-Volterra system, competitive system, Delay, feedback control, Ultimate boundedness, permanence
No abstract available
S. Nundloll, L. Mailleret, F. Grognard
Rocky Mountain J. Math. 38 (5), 1633-1661, (2008) DOI: 10.1216/RMJ-2008-38-5-1633
No abstract available
Fengmei Tao, Bing Liu
Rocky Mountain J. Math. 38 (5), 1663-1684, (2008) DOI: 10.1216/RMJ-2008-38-5-1663
KEYWORDS: Birth pulse, pulse harvesting, pulse toxicant input, bifurcation, chaos
No abstract available
Yuquan Wang
Rocky Mountain J. Math. 38 (5), 1685-1703, (2008) DOI: 10.1216/RMJ-2008-38-5-1685
KEYWORDS: Holling II functional response, Delay, permanence, global stability, Hopf bifurcation, 34C25, 34K15, 92D25
No abstract available
Lin-Lin Wang, Yong-Hong Fan, Wei-Gao Ge
Rocky Mountain J. Math. 38 (5), 1705-1719, (2008) DOI: 10.1216/RMJ-2008-38-5-1705
KEYWORDS: predator-prey model, nonmonotonic functional response, positive periodic solution, Coincidence degree, 34K15, 92D25, 34C25
No abstract available
Yan Wang, Jianhong Wu, Yanni Xiao
Rocky Mountain J. Math. 38 (5), 1721-1743, (2008) DOI: 10.1216/RMJ-2008-38-5-1721
KEYWORDS: Predator-prey, stage-structured, time delay, global stability, Hopf bifurcation
No abstract available
Huiyuan Wang, Enmin Feng, Zhilong Xiu
Rocky Mountain J. Math. 38 (5), 1745-1760, (2008) DOI: 10.1216/RMJ-2008-38-5-1745
KEYWORDS: Bio-dissimilation, nonlinear multistage dynamical system, batch fermentation, optimal control
No abstract available
Rui Xu, Zhien Ma, Qintao Gan
Rocky Mountain J. Math. 38 (5), 1761-1783, (2008) DOI: 10.1216/RMJ-2008-38-5-1761
KEYWORDS: predator-prey model, dispersal, time delay, stability, 34K20, 34K60, 92D25
No abstract available
Fang Yang, Shengmao Fu
Rocky Mountain J. Math. 38 (5), 1785-1812, (2008) DOI: 10.1216/RMJ-2008-38-5-1785
KEYWORDS: diffusion, cross-diffusion, global solution, equilibrium point, stability, 35K57, 35B35, 92D25
No abstract available
Xingyang Ye, Xuepeng Li
Rocky Mountain J. Math. 38 (5), 1813-1828, (2008) DOI: 10.1216/RMJ-2008-38-5-1813
KEYWORDS: avian influenza, Epidemic model, global stability, 34D23, 92D30
No abstract available
Shangguo Zhang, Wanbiao Ma, Yang Kuang
Rocky Mountain J. Math. 38 (5), 1829-1840, (2008) DOI: 10.1216/RMJ-2008-38-5-1829
KEYWORDS: Hopfield-type neural networks, time delays, global attractivity, 34K20, 92B20
No abstract available
Tailei Zhang, Zhidong Teng
Rocky Mountain J. Math. 38 (5), 1841-1862, (2008) DOI: 10.1216/RMJ-2008-38-5-1841
KEYWORDS: Krasnoselskii's fixed-point theorem, time delay, pulse vaccination, threshold value
No abstract available
Wenzhuan Zhang, Hongjie Wei
Rocky Mountain J. Math. 38 (5), 1863-1875, (2008) DOI: 10.1216/RMJ-2008-38-5-1863
KEYWORDS: simplex distribution, nonlinear mixed models, maximum likelihood estimates, stochastic approximation algorithm, M-H algorithm, longitudinal continuous proportional data
No abstract available
Hui Zhu, Zuoliang Xiong, Xin Wang
Rocky Mountain J. Math. 38 (5), 1877-1886, (2008) DOI: 10.1216/RMJ-2008-38-5-1877
KEYWORDS: Eco-epidemiological model, stability, Hopf bifurcation, time delay
No abstract available
Back to Top